# SDR P5CA9800281

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 T/R FAN TRANSLATING COWL AT 9 O'CLOCK POSITION RT SIDE DENTED.  REPAIRED AS PER SRM 51-40-00 PARA 2E.
